MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; RADIAL ULTRASOUND VIDEO GASTROSCOPE 2.4C

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; RADIAL ULTRASOUND VIDEO GASTROSCOPE 2.4C
Model Number EG-3670URK
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Lcb distal cover glass missing.
 
Additional Manufacturer Narrative
The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the lcb distal cover glass missing.Based on the result, we concluded that it was caused due to the physical damage applied on the lcb distal cover glass.In addition, our technician confirmed that the objective lens cracked, and the electrical pin connector dirty; however, these defects are not the main cause, and/or irrelevant to the alleged complaint.In terms of the lcb distal cover glass missing, the possibility of dropping into human body could not be denied.Moreover, based on the technical report""hhr-rpt-0974(distal end)"" and/or the risk analysis results, it was evaluated to submit mdr.

Brand Name
PENTAX
Common Device Name
RADIAL ULTRASOUND VIDEO GASTROSCOPE 2.4C
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
gurvinder nanda
3 paragon drive
montvale, NJ 07645
2015712300
MDR Report Key18603775
Report Number9610877-2024-50753
Device Sequence Number15736732
Product Code ODG
UDI-Device Identifier04961333123360
UDI-Public04961333123360
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-3670URK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Initial Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown